E. Andrianantoandro, S. Basu, D. Karig, and R. Weiss, Synthetic biology: new engineering rules for an emerging discipline, Molecular Systems Biology, vol.299, 2006.
DOI : 10.1038/msb4100073

URL : http://doi.org/10.1038/msb4100073

C. Belta and L. Habets, Controlling a Class of Nonlinear Systems on Rectangles, IEEE Transactions on Automatic Control, vol.51, issue.11, p.1749, 2006.
DOI : 10.1109/TAC.2006.884957

R. Casey, H. De-jong, and J. Gouzé, Piecewise-linear Models of Genetic Regulatory Networks: Equilibria and their Stability, Journal of Mathematical Biology, vol.52, issue.1, pp.27-56, 2006.
DOI : 10.1007/s00285-005-0338-2

URL : https://hal.archives-ouvertes.fr/inria-00071250

H. De-jong, J. Geiselmann, G. Batt, C. Hernandez, and M. Page, Qualitative simulation of the initiation of sporulation in, Bulletin of Mathematical Biology, vol.66, issue.2, pp.261-300, 2004.
DOI : 10.1016/j.bulm.2003.08.009

URL : https://hal.archives-ouvertes.fr/inria-00072061

H. De-jong, J. Gouzé, C. Hernandez, M. Page, T. Sari et al., Qualitative simulation of genetic regulatory networks using piecewise-linear models, Bulletin of Mathematical Biology, vol.66, issue.2, pp.301-340, 2004.
DOI : 10.1016/j.bulm.2003.08.010

URL : https://hal.archives-ouvertes.fr/hal-00173849

Y. Deveaux, A. Peaucelle, G. R. Roberts, E. Coen, R. Simon et al., The ethanol switch: a tool for tissue-specific gene induction during plant development, The Plant Journal, vol.24, issue.6, pp.918-930, 2003.
DOI : 10.1046/j.1365-313X.2003.01922.x

R. Edwards, Analysis of continuous-time switching networks, Physica D: Nonlinear Phenomena, vol.146, issue.1-4, pp.165-199, 2000.
DOI : 10.1016/S0167-2789(00)00130-5

E. Farcot, Geometric properties of a class of piecewise affine biological network models, Journal of Mathematical Biology, vol.52, issue.3, pp.373-418, 2006.
DOI : 10.1007/s00285-005-0360-4

URL : https://hal.archives-ouvertes.fr/hal-00830063

E. Farcot and J. Gouzé, A mathematical framework for the control of piecewise-affine models of gene networks, Automatica, vol.44, issue.9, pp.2326-2332, 2008.
DOI : 10.1016/j.automatica.2007.12.019

URL : https://hal.archives-ouvertes.fr/hal-00831803

E. Farcot and J. Gouzé, Periodic Solutions of Piecewise Affine Gene Network Models with Non Uniform Decay Rates: The Case of a Negative Feedback Loop, Acta Biotheoretica, vol.4, issue.3???4, pp.429-455, 2009.
DOI : 10.1007/s10441-009-9086-9

URL : https://hal.archives-ouvertes.fr/hal-00831799

E. Farcot and J. Gouzé, Limit cycles in piecewise-affine gene network models with multiple interaction loops, International Journal of Systems Science, vol.10, issue.1, pp.119-130, 2010.
DOI : 10.1109/TNB.2008.2000149

URL : https://hal.archives-ouvertes.fr/inria-00367186

E. Farcot and J. Gouzé, Qualitative control of periodic solutions in piecewise affine systems; application to genetic networks, 2009.
URL : https://hal.archives-ouvertes.fr/inria-00437928

P. François and V. Hakim, Core genetic module: The mixed feedback loop, Physical Review E, vol.72, issue.3, p.31908, 2005.
DOI : 10.1103/PhysRevE.72.031908

L. Glass, Combinatorial and topological methods in nonlinear chemical kinetics, The Journal of Chemical Physics, vol.63, issue.4, pp.1325-1335, 1975.
DOI : 10.1063/1.431518

L. Glass and J. S. Pasternack, Stable oscillations in mathematical models of biological control systems, Journal of Mathematical Biology, vol.11, issue.3, pp.207-223, 1978.
DOI : 10.1007/BF02547797

J. Gouzé and T. Sari, A class of piecewise linear differential equations arising in biological models, Dynamical Systems, vol.17, issue.4, pp.299-316, 2003.
DOI : 10.1080/1468936021000041681

C. Grilly, J. Stricker, W. L. Pang, M. R. Bennett, and J. Hasty, A synthetic gene network for tuning protein degradation in Saccharomyces cerevisiae, Molecular Systems Biology, vol.37, p.127, 2007.
DOI : 10.1038/msb4100168

L. Habets and J. Van-schuppen, A control problem for affine dynamical systems on a full-dimensional polytope, Automatica, vol.40, issue.1, pp.21-35, 2004.
DOI : 10.1016/j.automatica.2003.08.001

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

H. Kobayashi, M. Kaern, M. Araki, K. Chung, T. S. Gardner et al., Programmable cells: Interfacing natural and engineered gene networks, Proceedings of the National Academy of Sciences, vol.101, issue.22, pp.8414-8423, 2004.
DOI : 10.1073/pnas.0402940101

URL : http://www.ncbi.nlm.nih.gov/pmc/articles/PMC420408

L. Lu and R. Edwards, Structural principles for periodic orbits in glass networks, Journal of Mathematical Biology, vol.42, issue.4, 2009.
DOI : 10.1007/s00285-009-0273-8

A. S. Matveev and A. V. Savkin, Qualitative theory of hybrid dynamical systems, Birkhäuser, 2000.
DOI : 10.1007/978-1-4612-1364-2

T. Mestl, E. Plahte, and S. W. Omholt, Periodic solutions in systems of piecewise- linear differential equations, Dynamics and Stability of Systems, vol.29, issue.2, pp.179-193, 1995.
DOI : 10.1016/S0022-5193(05)80350-9

R. Milo, S. Shen-orr, S. Itzkovitz, N. Kashtan, D. Chklovskii et al., Network Motifs: Simple Building Blocks of Complex Networks, Science, vol.298, issue.5594, pp.824-827, 2002.
DOI : 10.1126/science.298.5594.824

E. Plahte, T. Mestl, and S. W. Omholt, A methodological basis for description and analysis of systems with complex switch-like interactions, Journal of Mathematical Biology, vol.36, issue.4, pp.321-348, 1998.
DOI : 10.1007/s002850050103

S. Shimizu-sato, E. Huq, J. Tepperman, and P. H. , A light-switchable gene promoter system, Nature Biotechnology, vol.20, issue.10, pp.1041-1044, 2002.
DOI : 10.1038/nbt734

E. H. Snoussi, Qualitative dynamics of piecewise-linear differential equations: a discrete mapping approach, Dynamics and Stability of Systems, vol.54, issue.3-4, pp.3-4189, 1989.
DOI : 10.1016/S0006-3495(71)86192-1

E. D. Sontag, Molecular Systems Biology and Control, European Journal of Control, vol.11, issue.4-5, pp.11396-435, 2005.
DOI : 10.3166/ejc.11.396-435

S. Wyke and M. Tisdale, Induction of protein degradation in skeletal muscle by a phorbol ester involves upregulation of the ubiquitin???proteasome proteolytic pathway, Life Sciences, vol.78, issue.25, pp.2898-2910, 2006.
DOI : 10.1016/j.lfs.2005.11.014